| Model Number |
02.12.E0212FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526)
| Date of Event |
10/15/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 year 6 months after the primary, the patient came in reporting anterior knee pain and laxity and the cause is unknown.The surgeon revised the insert (12 to 17 mm) and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 11 november 2024: lot 2208371: (b)(4) items manufactured and released on 21-july-2022.Expiration date: 2027-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.